I do not have arrhythmia myself.... but I am really interested in the topic. In fact i am doing a research project on it , and I need some help regarding the medications that people with arrhythmia take.My question is : What would happen if you combine two arrhythmia medications such as Tambocor and Betapace? Do doctors ever tell you to take both of these at the same time?
The concurrent use of class IA or class III antiarrhythmic agents with other medications that can prolong the QT interval should preferably be avoided unless benefits are anticipated to outweigh the risks (i.e. you won't find many doctors that will prescribe 2 antiarrhythmic agents together). Caution and clinical monitoring are recommended if these agents are prescribed together, especially to patients with underlying risk factors. Generally it is commmon to see a anti-hypertensive, a antiarrhythmic, and possibly a cardiogenic agent such as digoxin, and a diuretic, prescribed together when heart disease exists. This is not unusual. Good luck with your research!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.